# SDR FDKA200704178

- Difficulty date: April 29, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 15,720 hours, 14,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6146 ATL (1930 PHX LCL) - CAPT CALLED SAYING THAT THE EMERGENCY LIGHT BATTERIES WEREN’T CHARGED FOR 22 HOURS.  MX OPS CHECKED THE LIGHTS AND FOUND NO DEFECTS.
